Advertisement

Can Cozaar cause erectile dysfunction?

There's no evidence that the blood pressure medication Cozaar (losartan) can cause erectile dysfunction. In studies, less than 1% of subjects reported decreased libido (or reduced sexual desire), which can result in erectile dysfunction, and it's unclear whether Cozaar actually caused the problem.

High blood pressure itself can lead to erectile dysfunction. Some research suggests that Cozaar may actually improve sexual function in men with high blood pressure, but that's not certain. If you're experiencing erectile dysfunction, talk with your doctor.
Erectile dysfunction occurs in less than 1% of patients taking Cozaar.  If this symptom is affecting your quality of life, you need to discuss it with your physician.

Continue Learning about Antihypertensive

Can I take Diovan if I'm allergic to sulfa drugs?
MediGuardMediGuard
Diovan may be taken by someone with sulfa allergy. Although rare, it is important to note that peopl...
More Answers
How are calcium channel blocker used to treat coronary artery disease?
Donna Hill Howes, RNDonna Hill Howes, RN
Calcium channel blockers reduce the constriction of arteries and increase blood flow to the heart mu...
More Answers
What side effects does Olmesartan and Hydrochlorothiazide cause?
MediGuardMediGuard
Based on information from iGuard.org, a free medication monitoring service, 20% of patients experien...
More Answers
What drugs may interact with angiotensin receptor blockers?
Donna Hill Howes, RNDonna Hill Howes, RN
If you are taking angiotensin receptor blockers, the following drugs may interact with them and shou...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.